Generalizing Pancyclic and ::::k::::-Ordered Graphs

Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak. Generalizing Pancyclic and ::::k::::-Ordered Graphs. Graphs and Combinatorics, 20(3):291-309, 2004. [doi]

Authors

Ralph J. Faudree

This author has not been identified. Look up 'Ralph J. Faudree' in Google

Ronald J. Gould

This author has not been identified. Look up 'Ronald J. Gould' in Google

Michael S. Jacobson

This author has not been identified. Look up 'Michael S. Jacobson' in Google

Linda M. Lesniak

This author has not been identified. Look up 'Linda M. Lesniak' in Google